Title: The jahn-teller instability of fivefold degenerate states in icosahedral molecules
Authors: Ceulemans, Arnout ×
Fowler, Pw #
Issue Date: Jan-1990
Publisher: Amer inst physics
Series Title: Journal of Chemical Physics vol:93 issue:2 pages:1221-1234
ISSN: 0021-9606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science